Mathematics Faculty Articles

Title

Existence of a Positive Solution for a Right Focal Discrete Boundary Value Problem

Document Type

Article

Publication Date

1-1-2011

Publication Title

Journal of Difference Equations and Applications

Keywords

Discrete boundary value problems, Right focal, Fixed point theorem, Positive solution

ISSN

1023-6198

Volume

17

Issue/No.

11

First Page

1635

Last Page

1642

Abstract

An application is made to the second order right focal discrete boundary value problem of a recent extension of the Leggett-Williams Fixed Point Theorem, which requires neither of the functional boundaries to be invariant. A nontrivial example is also provided

Comments

AMS (MOS) Subject Classifications: 39A10

DOI

10.1080/10236191003730530

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS